Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Tabulation of coefficients for operations on Taylor series


Author: Daniel C. Fielder
Journal: Math. Comp. 14 (1960), 339-345
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1960-0127515-0
MathSciNet review: 0127515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. P. Adams, Smithsonian Mathematical Formulae and Tables of Elliptic Functions, Smithsonian Institution, Washington, 1947.
  • [2] C. E. Van Orstrand, ``Reversion of power series,'' Phil. Mag., 6th Series, v. 19, 1910, p. 366-376.
  • [3] D. C. Fielder, ``A note on summation formulas of powers of roots,'' MTAC v. 12, July, 1958, p. 194-198. MR 0099332 (20:5772)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0127515-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society